# SDR USAA002128

- Difficulty date: November 15, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH, STATION 1437 JUST BELOW LONGERON 3 RT.  CUT OUT CRACK, INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 53-04 FIG 27.  (M)
